Isentress: Tiredness ??
Feb 1, 2012
Doc: I first started with Atripla and had to come off it due to severe allergic rash. Then was put on Epzicom and Isentress. Have taken this for about 10 days. It seems to be making me very tired particularly in the afternoons. Have you found this to be common for those taking this combination. I realize I have to give it more time but would there be another regimen that would be as effective. (I take the Epzicom and Isentress at 6PM and the other dose of Isentress around 6 AM.) Thanks!
Response from Dr. Henry
Fatigue has been seen with raltegravir though rarely treatment limiting and often (though not always) easing up after first month. If continues to be a problem consider discussing with your provider whether a boosted protease inhibitor based regimen + Truvada or Epzicom might be an option for you. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.